| Model Number |
GLS-323 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during an anterior colporrhaphy rectocele repair and pelvic floor prosthesis laparoscopic procedure, three of the strings popped off the needle.The tip of needle broke off the patient in one and was not found.No imaging was used to locate the lost needle tip.Due to the needle breakage, an increased number of sutures was required to complete the procedure.
Additional Manufacturer Narrative
D10 concomitant products: gls-323, gls-323 polysorb* 2-0 und 75cm v20 x36, (lot#: d4l3990y) gls-323, gls-323 polysorb* 2-0 und 75cm v20 x36, (lot#: d4l3990y) gls-323, gls-323 polysorb* 2-0 und 75cm v20 x36, (lot#: d4l3990y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.Twenty-eight sealed representative samples were available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the tip of needle broke off.The reported issue could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.